# SDR ASAA2021122436991

- Difficulty date: December 24, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 36,946 hours, 10,686 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: 1714970501
- Part serial: 0001255
- Condition: Faulty
- Location: E/E Rack E5-2
- Part time: 71,363 hours, 30,587 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LNAV AND VNAV WILL NOT ARM ON THE GROUND. GROUNDED - YES. DFCS BITE TEST SHOWS "LNAV ENG FMC DATA INV, CHAN-B MCP, MSG# 22-11822. ACCOMPLISHED B737-800 FIM 22-11 TASK 811 FMC FAULT ISOLATION. REMOVED & REPLACED FMC #2 REF B737-800 AMM 34-61-02. PULLED & RESET 2 TOTAL C/BS. ACCOMPLISHED CROSS-LOAD SOFTWARES, PERFORMANCE FACTORS, & CURRENT FMC NAV DATA, OPS CK NML REF AMM 34-61-00-710-801. ALSO, ACCOMPLISHED MCP TEST & PUSH-BUTTON TEST REF AMM 22-11-34, OPS CK NML.
